MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2008-1045725

Медицинская библиотека · Klinische Monatsblatter fur Augenheilkunde · 1992

[Bilateral optic neuropathy following amiodarone therapy].

Krieg P, Schipper I

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

The amiodarone-induced optic neuropathy seldom occurs and so far, only 17 cases have been reported. These results are summarized here and the differences between them and the ischemic optic neuropathy are pointed out. We report on a 62-years-old patient who, when treated with amiodarone, developed an optic atrophy with slightly decreased visual acuity and severe visual field defects of the left eye. On the right eye we discovered shortly after discontinuing the amiodarone therapy, how, a mild swelling of the optic disc changed to an optic atrophy with analogous, irreversible changes of visual acuity and visual fields.

Для цитирования: Krieg P, Schipper I. [Bilateral optic neuropathy following amiodarone therapy].. Klinische Monatsblatter fur Augenheilkunde. 1992. DOI: 10.1055/s-2008-1045725.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.